MathSciNet Relay Station
MathSciNet bibliographic data
MR318272 (47 #6819) 20B20
Williamson, Alan On primitive permutation groups containing a cycle. Math. Z. 130 (1973), 159–162.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement